PatientsVille.com Logo


Citalopram Report: Loud Ringing ears Tinnitus

Citalopram Report: Loud Ringing ears Tinnitus

A following Citalopram side effect report was submitted by a user.

Male patient reported the following Citalopram (celexa) side effects :
Loud Ringing in ears , Tinnitus

1 week on citalopram and i got ringing in my ears and it has been 3 months and its still there and i only took the medication for 1 week

Medication Dosage: 10mg
Medication Frequency:
Patient Age: 25
Patient Weight: 160
Other medications:
Diagnosis: Anxiety
Pre-existing conditions:
Hospitalized? No
Life-threatening? Yes
Disabled? No
Birth Defects? No
Was intervention required to prevent damage? No
Other serious medical events? No
Died? No

It is estimated that 1.5 million preventable adverse drug events occur each year. Many more millions of mild adverse drug events occur each year which can affect your health, mental state, and normal everyday functioning. Drug side effects can cause death, disability, and illness.

Citalopram Patient Forum

Citalopram Common Side Effects


Record and Track Your Side Effects

It is very important to keep track of all side effects and discuss them with your doctor. If you think you may have a medical emergency, call your doctor or 911 immediately.

Track Your Side Effects - It's Easy and Free. >> Start Today

Already a User? Log In

Most drugs have a large list of nonsevere or mild adverse effects which do not rule out continued usage. These effects depend on individual sensitivity, and can include nausea, dizziness, diarrhea, malaise, vomiting, headache, dermatitis, dry mouth, etc. Check commonly reported side effects . These can be considered a form of pseudo-allergic reaction, as not all users experience these effects; many users experience none at all. PatientsVille on Facebook
PatientsVille on Twitter